MAUDE Adverse Event Report: NOVOCURE GMBH OPTUNE GIO

NOVOCURE GMBH OPTUNE GIO
Model Number TFH9100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Novocure's medical opinion is that the contribution of the arrays to the skin laceration cannot be ruled out.The fall was unrelated to device use.Skin laceration is an expected event with optune gio device use (ef-11 0% and 1% ef-14 optune arm).
 
Event or Problem Description
A 51-year-old female patient with newly diagnosed glioblastoma (gbm) began optune gio therapy on (b)(6) 2023.On (b)(6) 2025, the patient informed novocure that on the previous day she had fallen down the stairs while on optune gio therapy and sustained a scalp laceration requiring sutures.The patient temporarily discontinued optune gio therapy.Multiple attempts were made to contact the prescribing physician for further information, although no reply was received.
 
Additional Manufacturer Narrative
On december 12, 2025, the prescribing physician reported that the patient did not sustain any injuries as a result of the fall and was not hospitalized.Optune gio therapy had been temporarily discontinued; however, therapy had resumed at the time of the report.According to the prescriber, the event was not related to optune gio therapy.

Brand Name
OPTUNE GIO
Common Device Name
OPTUNE GIO
Manufacturer (Section D)
NOVOCURE GMBH
neuhofstrasse 21
baar, 6340
SZ  6340
Manufacturer (Section G)
NOVOCURE GMBH
neuhofstrasse 21
baar, 6340
SZ   6340
Manufacturer Contact
sharon perez
180 hanover st.
portsmouth, NH 03801
2077527602
MDR Report Key23739983
Report Number3010457505-2025-00643
Device Sequence Number13314373
Product Code NZK
UDI-Device Identifier07290107982207
UDI-Public(01)07290107982207(11)171002
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P100034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTFH9100
Device Catalogue NumberTFH9100US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOBETASOL; HYDROCHLOROTHIAZIDE; LACOSAMIDE; LEVETIRACETAM; LISINOPRIL; MIDAZOLAM; SENNA GLYCOSIDE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale